# SDR HEEA968059

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Separation
- Location: T/R
- Part time: 9,979 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS SEPARATION ON PADDLE "A" ON THE OUTBOARD SIDE IN THE AIRFOIL REGION.  THE ABRASION STRIP IS ALSO CRACKED WITH SMALL AMOUNT OF SEPARATION. SENT TO COMPOSITE TECHNICS FOR INSPECTION AND REPAIR.
